Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest remedy for heart burns and tingling in throat and chest

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2465 Questions
Question
Good morning. For about a week or two, I haven't been taking normal deep breaths. My chest feels a little tight. My breaths feel shallow and fast and I've noticed that my upper chest and throat area slightly burn/tingle when I breathe. Also, if I drink liquor straight i get a burning sensation, feels like heartburn.I don't have a cold/running nose/major coughing.
Posted Wed, 20 Aug 2014 in Lung and Chest disorders
 
 
Answered by Dr. Satvinder Bakshi 20 minutes later
Brief Answer:
you may be having acid reflux

Detailed Answer:
Hello

From your complaints it looks like that you may be having acid reflux , a condition called as gastro-esophageal reflux (gerd).

The acid reflux will cause a burning sensation specially on taking liquor or spicy food and this can cause a swelling of the food pipe causing the chest tightness which you are experiencing.

please avoid smoking , hot and spicy food and meet your doctor who will examine you and start you on the necessary medications.

Please dont delay.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor